Discrete analogues of self-decomposability and stability

F.W. Steutel, K. Harn, van

Research output: Book/ReportReportAcademic

215 Downloads (Pure)

Abstract

Analogues are proposed for the concepts of self-decomposability and stability for distributions on the nonnegative integers. It turns out that these "discrete self-decomposable" and "discrete stable" distributions have properties that are quite similar to those of their continuous counterparts.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages9
Publication statusPublished - 1978

Publication series

NameMemorandum COSOR
Volume7807
ISSN (Print)0926-4493

Cite this